# SDR UIEA2015021600123

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 87,687 hours, 16,829 cycles
- Engine: Ge CF680
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN POWER WAS RETARDED FOR DESCENT SMOKE & FUMES ENTERED COCKPIT.  STRONG TURBINE OIL SMELL.  REF EO 1972556 PART 1 ACCOMPLISHED.  OIL CONSUMPTION VERIFICATION & ENG BLEED DEACTIVATION.
